MathSciNet Relay Station
MathSciNet bibliographic data
MR812352 11F72 (20H10 22E40 35Q20 58G25)
Phillips, R. S.; Sarnak, P. The Weyl theorem and the deformation of discrete groups. Comm. Pure Appl. Math. 38 (1985), no. 6, 853–866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement